Conic singularities, generalized scattering matrix, and inverse scattering on asymptotically hyperbolic surfaces

Hiroshi Isozaki, Yaroslav Kurylev, Matti Lassas

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal für die Reine und Angewandte Mathematik
Volume2017
Issue number724
Pages (from-to)53-103
Number of pages51
ISSN0075-4102
DOIs
Publication statusPublished - Mar 2017
MoE publication typeA1 Journal article-refereed

Fields of Science

  • CONSTANT NEGATIVE CURVATURE
  • TO-NEUMANN MAP
  • RIEMANNIAN MANIFOLD
  • SPECTRAL PROBLEMS
  • FIXED-ENERGY
  • BOUNDARY MEASUREMENTS
  • SCHRODINGER OPERATOR
  • UNIQUE CONTINUATION
  • LAPLACE OPERATOR
  • COMPLETE SPACES
  • 111 Mathematics

Cite this

@article{0005c23d0f244a279653565c9ce7fce6,
title = "Conic singularities, generalized scattering matrix, and inverse scattering on asymptotically hyperbolic surfaces",
keywords = "CONSTANT NEGATIVE CURVATURE, TO-NEUMANN MAP, RIEMANNIAN MANIFOLD, SPECTRAL PROBLEMS, FIXED-ENERGY, BOUNDARY MEASUREMENTS, SCHRODINGER OPERATOR, UNIQUE CONTINUATION, LAPLACE OPERATOR, COMPLETE SPACES, 111 Mathematics",
author = "Hiroshi Isozaki and Yaroslav Kurylev and Matti Lassas",
year = "2017",
month = "3",
doi = "10.1515/crelle-2014-0076",
language = "English",
volume = "2017",
pages = "53--103",
journal = "Journal f{\"u}r die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Sellier",
number = "724",

}

Conic singularities, generalized scattering matrix, and inverse scattering on asymptotically hyperbolic surfaces. / Isozaki, Hiroshi; Kurylev, Yaroslav; Lassas, Matti.

In: Journal für die Reine und Angewandte Mathematik, Vol. 2017, No. 724, 03.2017, p. 53-103.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Conic singularities, generalized scattering matrix, and inverse scattering on asymptotically hyperbolic surfaces

AU - Isozaki, Hiroshi

AU - Kurylev, Yaroslav

AU - Lassas, Matti

PY - 2017/3

Y1 - 2017/3

KW - CONSTANT NEGATIVE CURVATURE

KW - TO-NEUMANN MAP

KW - RIEMANNIAN MANIFOLD

KW - SPECTRAL PROBLEMS

KW - FIXED-ENERGY

KW - BOUNDARY MEASUREMENTS

KW - SCHRODINGER OPERATOR

KW - UNIQUE CONTINUATION

KW - LAPLACE OPERATOR

KW - COMPLETE SPACES

KW - 111 Mathematics

U2 - 10.1515/crelle-2014-0076

DO - 10.1515/crelle-2014-0076

M3 - Article

VL - 2017

SP - 53

EP - 103

JO - Journal für die Reine und Angewandte Mathematik

JF - Journal für die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 724

ER -